Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Small child, chills, tiredness, nausea. Taking miralax, tums. Abdominal X-ray full of stool. Suggestions?

My son has been sick for two weeks now. Chills, no fever, tired, and nausea . Took him to the pediatrician 2X got abd xray full of stool no obstruction. nauseated every morning and night. Flushed appearance. He is on Miralax now and stooling 1-2 times a day. Symptoms not improving. Gave him TUMS last night with little improvement. No emesis. Burping alot. Went to omperazole today 20mg qday. Hope it helps, any suggestions?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
you have to get some baseline blood tests done including liver function tests and thyroid function tests.
His constipation may be because of poor appetite and vice versa!
Give him some high fibre diet and fruit juices.prunes etc for constipation.
good luck
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor